# SDR USAA2011061400024

- Difficulty date: June 8, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 CHECK - CRACK ON FRAME AT BS 500B, BETWEEN STR 19R TO STR 22R.  REPAIRED FRAME AT BS 500B, BETWEEN STR 19R TO STR 22R IAW B737-400 SRM 53-00-07, REPAIR 13.
